# SDR SIMA2011299019

- Difficulty date: October 24, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N811AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145529
- Aircraft time: 24,123 hours, 20,896 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Seal
- Condition: Missing
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE AFT FIRE EXTINGUISHER SEAL IS MISSING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED AFT FIRE EXTINGUISHER SEAL AS REQUIRED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
